Fatal multiple drug intoxication following acute sertraline use.
Аннотация
A 53-year-old Caucasian male victim of suicide was suspected of overdose with sertraline and alprazolam after death-scene investigation. The concentration of sertraline, a selective serotonin reuptake inhibitor, was determined by a gas chromatograph with mass selective detection. The concentration of alprazolam, a triazolobenzodiazepine, was determined by high-performance liquid chromatography. The sertraline concentration was reported at 1.0 mg/L in peripheral blood, which is greater than previously reported in other postmortem cases in which death was attributed to a multiple drug overdose. The N-desmethylsertraline concentration was reported at 0.2 mg/L in peripheral blood, which is far less than in other postmortem cases and suggests acute intoxication in this case. The alprazolam concentration was reported at 33 microg/L in heart blood, which is within the therapeutic range. The cause of death was multiple drug intoxication following acute use of sertraline, the manner of death was suicide, and the mechanism of death is an unexplained drug interaction and/or toxicity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.